On the reducibility of countable systems of linear difference equations
Abstract
We solve the problem of reducibility of a countable linear system of standard difference equations with unbounded right-hand sides by the method of construction of iterations with accelerated convergence. For systems of this type with bounded right-hand sides, this problem is reduced to a finite-dimensional case.Downloads
Published
25.11.1995
Issue
Section
Research articles
How to Cite
Samoilenko, A. M., and Yu. V. Teplinsky. “On the Reducibility of Countable Systems of Linear Difference Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 11, Nov. 1995, pp. 1533–1541, https://umj.imath.kiev.ua/index.php/umj/article/view/5544.